# SDR CA120813020

- Difficulty date: August 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Link
- Part number: 212030104101
- Condition: Failed
- Location: Main Rotor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) JUST DEPARTED OFF FROM A FOB WITH PASSENGERS, AND WAS IN A SLIGHT LT TURN WITH MAX CONTINUOUS POWER, WHEN A LOUD BANG AND MOMENTARY SHUTTER OCCURRED AND WAS FELT IN THE ACFT.  LEVELLED THE ACFT, CROSS CHECKED ENGINE INDICATIONS AND NOTHING ABNORMAL WAS OBSERVED.  FLIGHT CONTROLS WERE RESPONSIVE AND THE A/C FLEW SMOOTHLY.  RETURNED TO AND LANDED AND ASKED THE MAINTENANCE CREW TO INSPECT. UPON REMOVING A PANEL, A BROKEN LIFT LINK WAS FOUND. THE ACFT WAS GROUNDED FOR THE REMAINDER OF THE DAY.
